# SDR SWAA2023030698657

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24R LOCATED BS540 AND WL161.3 AT FWD CARGO COMPARTMENT 2023-99165<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 221859911 DUE DATE: 07-NOV-23;[02] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; CAL DUE DATE: 11-APR-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[04] PERFORMED REPAIR CATEGORY A ON STRINGER 24R BTW BS 500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-T0- 0.056 P.O: 2022 165475 AND P/N: 7075T0-0.063 P.O: 2022 124059 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6.SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTED STEP 4  PERFORMED REPAIR CATEGORY A ON STRINGER 24R BTW BS 500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-T0- 0.056 INCH P.O: 2022 165475 AND P/N: 7075T0-0.063 INCH P.O: 2022 124059 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6.SEE INDIVIDUAL SIGNOFFS BELOW;[06] PERFORMED REPAIR CATEGORY A ON STRINGER 24R BTW BS 500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-T0- 0.056 INCH P.O: 2022 165475 AND P/N: 7075T0-0.063 INCH P.O: 2022 124059 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6.SEE INDIVIDUAL SIGNOFFS BELOW. ITEM RII
